MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BIO-COMP SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LOADED 4.75MM BIO-COMP SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number DBL LOADED 4.75MM BIO-COMP SWVLK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a subscap repair, after both dbl loaded anchors were placed, the surgeon then passed the first suture and noticed that the middle of the suture was frayed.Once the surgeon pulling on the suture fully, the ar-2324bcc-2 tore.The surgeon then moved to the second anchor and noticed fraying a little higher on the suture.The surgeon was able to cut and remove the damaged section without further issue.No patient harm reported.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation identified that the sutures had frayed.

Brand Name
DBL LOADED 4.75MM BIO-COMP SWVLK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12267458
Report Number1220246-2021-03468
Device Sequence Number4447459
Product Code MAI
UDI-Device Identifier00888867097995
UDI-Public00888867097995
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberDBL LOADED 4.75MM BIO-COMP SWVLK
Device Catalogue NumberAR-2324BCC-2
Device Lot Number12874414
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1